# SDR 98ZZZX2461

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9572W
- Make and model: Cessna 172R
- Aircraft serial: 17280544
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 991059111
- Condition: Shorted
- Location: Dc System
- Part time: 12 hours
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ALTERNATOR FAILED DUE TO BATTERY AND GROUND WIRE TERMINALS BREAKING OFF AND SHORTING TO ALTERNATOR.  SUBMITTER STATED TERMINALS WEAK.  MATERIAL TOO THIN FOR GAUGE OF WIRE.
